Been on and off this forum since I got HPPD 6 years ago but never posted.
I'd had a solid 4 years of stability and thought I was well on the road to accepting the condition and dealing with my new life. (I got HPPD in 2014 after taking LSD for the first and only time - tho I had been doing MDMA and Weed for a while before).
Sadly that all changed early this year. I took on a massively stressful project at work late last year and by the end of Jan my DP/DR was suddenly through the roof (no change in visuals tho). I was getting jamais vu every day and getting these emotions/memories that just didn't feel like mine. I tried to just keep going with the hope that it would recede again ... it didn't. Unfortunately, It's been like a perfect storm with Covid-19. When Lockdown happened I was stuck by myself for like 2 months and it just spiralled. In short I now realise that I'm properly depressed in a way I've never been before. Obviously, I'm freaking out cus I know how SSRI's can go down. I tried 1 10mg amitriptyline (TCA) just before LD and it just made me feel super narsty so I didn't continue (no affect on my HPPD tbf tho). I've read some people do ok on Wellbutrin but I've also seen people say it doesn't work for long. I've been wondering whether anyone has had any experience with taking MAOi's - I've searched thru previous posts and haven't found much (apologies if I've just missed it I'm not really with it atm)? TBH I'd be really grateful for any recommendations at this point.
TLDR: Has anyone tried MAOi for depression - any feedback on how it affected their HPPD?
Hello my friends,
I'm writing an article for The Independent about HPPD. I'd like to talk first-hand with sufferers of the disorder and document their stories. This article will spread awareness about the risks of psychedelic drug-taking and show what can go wrong.
If you're interested in having a short chat or sending a summary of your experience with HPPD, then please email me at firstname.lastname@example.org. You can be anonymous on request, don't worry.
I started taking Clonazepam in a really small dose (0,2mg per day) 3 days ago, and yesterday evening I started getting possitive palinopsia and hard afterimages.
Is it possible that Clonazepam induced me this?
My psychiatrist prescribed it to me for Sertraline and Lorazepam withadrawl, for not getting too much abstinence (I am currently on Sertraline 50mg and Lorazepam 0,5mg and going down every week step by step)
During the last 3 months my symptoms increased a lot and I still thinking it’s because Sertraline. I’ve been taking Sertraline 100mg for 3 years now, same with Lorazepam 1g, every day during 3 years.
I talked to my med and he wants to take me off the Sertraline and change Lorazepam for Clonazepam some weeks / months. I am super afraid of withadrawl and also of still using benzodiazepines. My symptoms nowadays are: Severe VS, severe ghosting and palinopsia with afterimages, photophobia, photopsias, nyctalopia, flashes, color problems, apparent movement in objects, kind of bugs in vision, and really mild shaking vision (just on my periphery).
What I can do? Please I need help because my symptoms are so severe nowadays and I don’t want to get them worse, actually I would like they come back at least to last year were they weren’t so noticeable.
I get intrusive thoughts everyday and I need help. I’m 21 years old.